The Annals of Mathematical Statistics

Correction Notes: Correction to Abstract "On a Multivariate Slippage Problem"

M. S. Srivastava

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 5 (1965), 1584.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699924

Digital Object Identifier
doi:10.1214/aoms/1177699924

JSTOR
links.jstor.org

Citation

Srivastava, M. S. Correction Notes: Correction to Abstract "On a Multivariate Slippage Problem". Ann. Math. Statist. 36 (1965), no. 5, 1584. doi:10.1214/aoms/1177699924. https://projecteuclid.org/euclid.aoms/1177699924


Export citation

See also

  • Original Paper: Abstracts of Papers. Ann. Math. Statist., Volume 35, Number 4 (1964), 1834--1852.